MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC

SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC
Lot Number 5158229
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that she was sleeping when she woke up experiencing high blood glucose level, nausea, diarrhea, chest pain as if she was having a heart attack, labored breathing, high blood pressure and vomiting.The patient's blood glucose level was high the whole night though she had stomach infection or food poisoning.At the time of incident, blood glucose level was at 330 mg/dl, then 360 mg/dl and by the time she got to the hospital, it was 409 mg/dl.She was admitted to the hospital with diabetic ketoacidosis where she received insulin drip.She stayed in the intensive care unit for three days because she did not know that the infusion set was leaking from the tubing at the top of tubing connector, which connects to the reservoir.The tubing did not detach and the pump was not dropped with the set in place.At the time of this report, the patient's blood glucose level was at 144 mg/dl.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT SHORT 110/13 PCC
MDR Report Key8702711
Report Number8021545-2019-00135
Device Sequence Number16711308
Product Code FPA
UDI-Device Identifier05705244009165
UDI-Public05705244009165
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/01/2021
Device Lot Number5158229
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2017
Initial Report FDA Received Date06/17/2019
Patient Sequence Number1